# SDR SWIA2023050100014

- Difficulty date: March 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON THE RIGHT STAB TIP FOUND HOLE THE FLANGE UPPER SIDE WHERE THE NUTPLATE WAS.     (C-CHECK RO 4/26/2023)    REMOVED AND  INSTALLED NEW SPLICE P/N 600-23037-22. REF: DWG 600-23037, REV: L, DWG 600-23026, REV: T, CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-13. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR WORK PERFORMED
